Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 120, NWS St. Louis, MO

May 28, 2016Crawford County, Franklin County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 28, 2016, 7:41 PM CDT for Crawford County, Franklin County, Washington County, Missouri. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2016, 7:41 PM CDT (00:41 UTC)
Expired
May 28, 2016, 8:30 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, MO, Franklin County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:58 PM CDTHAIL 0.7Sullivan, MO
May 28, 8:05 PM CDTHAIL 0.25Sullivan, MOWALL CLOUD TO THE WEST ALONG WITH PEA SIZE HAIL
May 28, 8:11 PM CDTHAIL 1.5Sullivan, MO
May 28, 8:17 PM CDTHAIL 1Sullivan, MOQUARTER SIZE HAIL AT 185 SOUTH AND I-44
May 28, 8:35 PM CDTHAIL 1Sullivan, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1870 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS53 KLSX 290041
SVRLSX
MOC055-071-221-290130-
/O.NEW.KLSX.SV.W.0120.160529T0041Z-160529T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT SAT MAY 28 2016

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  NORTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 830 PM CDT

* AT 741 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOURBON...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SULLIVAN...BOURBON...MIRAMIGUOA PARK...ST. CLOUD...
  JAPAN AND STANTON. 

THIS INCLUDES INTERSTATE 44 IN MISSOURI BETWEEN EXITS 214 AND 230.
 
THIS ALSO INCLUDES  MERAMEC STATE PARK.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3821 9141 3821 9137 3827 9137 3835 9107
      3810 9102 3810 9139
TIME...MOT...LOC 0041Z 260DEG 12KT 3819 9131 

HAIL...1.00IN
WIND...60MPH
 
$$

CARNEY
3 follow-up statements
647 
WWUS53 KLSX 290047
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SAT MAY 28 2016

MOC055-071-221-290130-
/O.CON.KLSX.SV.W.0120.000000T0000Z-160529T0130Z/
FRANKLIN MO-CRAWFORD MO-WASHINGTON MO-
747 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND NORTHWESTERN
WASHINGTON COUNTIES...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BOURBON...MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SULLIVAN...BOURBON...MIRAMIGUOA PARK...ST. CLOUD...
JAPAN AND STANTON. 

THIS ALSO INCLUDES  MERAMEC STATE PARK.
 
THIS INCLUDES INTERSTATE 44 IN MISSOURI BETWEEN EXITS 214 AND 230.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3821 9141 3821 9137 3827 9137 3835 9107
      3810 9102 3810 9139
TIME...MOT...LOC 0047Z 256DEG 12KT 3818 9129 

HAIL...1.50IN
WIND...60MPH
 
$$

CARNEY
435 
WWUS53 KLSX 290107
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT SAT MAY 28 2016

MOC055-071-221-290130-
/O.CON.KLSX.SV.W.0120.000000T0000Z-160529T0130Z/
FRANKLIN MO-CRAWFORD MO-WASHINGTON MO-
807 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND NORTHWESTERN
WASHINGTON COUNTIES...

AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BOURBON...MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SULLIVAN...BOURBON...MIRAMIGUOA PARK...ST. CLOUD...
JAPAN AND STANTON. 

THIS ALSO INCLUDES  MERAMEC STATE PARK.
 
THIS INCLUDES INTERSTATE 44 IN MISSOURI BETWEEN EXITS 214 AND 230.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3821 9141 3821 9137 3827 9137 3835 9107
      3810 9102 3810 9139
TIME...MOT...LOC 0106Z 259DEG 12KT 3819 9122 

HAIL...1.50IN
WIND...60MPH
 
$$

CARNEY
731 
WWUS53 KLSX 290116
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT SAT MAY 28 2016

MOC055-071-221-290130-
/O.CON.KLSX.SV.W.0120.000000T0000Z-160529T0130Z/
FRANKLIN MO-CRAWFORD MO-WASHINGTON MO-
816 PM CDT SAT MAY 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN FRANKLIN...NORTHEASTERN CRAWFORD AND NORTHWESTERN
WASHINGTON COUNTIES...

AT 815 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SULLIVAN...
MOVING EAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SULLIVAN...BOURBON...MIRAMIGUOA PARK...ST. CLOUD...
JAPAN AND STANTON. 

THIS ALSO INCLUDES  MERAMEC STATE PARK.
 
THIS INCLUDES INTERSTATE 44 IN MISSOURI BETWEEN EXITS 214 AND 230.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM... A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 3821 9141 3821 9137 3827 9137 3835 9107
      3810 9102 3810 9139
TIME...MOT...LOC 0115Z 260DEG 12KT 3820 9118 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:35 PM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, May 28, 3:35 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
335 PM CDT SAT MAY 28 2016

.SHORT TERM...  (Through Late Tonight)
Issued at 333 PM CDT Sat May 28 2016

Prefrontal trof to slide through forecast area this evening. Showers
and thunderstorms are already firing along it, but for the most part
should remain scattered in nature. Best chances initially will be
over central/northeast MO/west central IL, then slide southeast
across rest of forecast area this evening. Decent instability and
forcing, with the main threat being damaging winds. Otherwise, will
see storms weaken after sunset, then partly cloudy with lows in the
low to mid 60s.

Byrd

.LONG TERM...  (Sunday through Next Saturday)
Issued at 333 PM CDT Sat May 28 2016

Quieter weather is expected on Sunday as the upper level trough
shifts northeast of our area.  Could not rule out a few showers or
storms across parts of southeast MO and southwest IL where there
will be better low level moisture and instability near a
southeastward moving weak surface trough.  Slightly cooler low
temperatures are expected for Sunday night due to less cloud cover,
light or calm surface winds, and a little lower surface dew points.
The potential for convection will gradually increase from west to
east on Monday and Monday night as the surface ridge shifts east of
our area and southerly flow returns.  There should also be weak
shortwaves moving eastward through the region in weak west-
southwesterly upper level flow.  A better chance of showers/storms
is expected by Wednesday and continuing through at least Wednesday
night as an upper level trough/low moves eastward through the
northern Plains sending a cold front southeastward through our
forecast area Wednesday and Wednesday night.  May have post frontal
showers on Thursday as a deep upper level trough moves through the
region, possibly continuing into Thursday night or even Friday until
the upper level trough and embedded shortwaves shifts east of our
area. Cooler temperatures can be expected beginning on Thursday due
to cold air advection behind the cold front. Drier conditions can
also be expected heading into the next weekend as a relatively large
surface ridge moves southeastward through our area with temperatures
slightly below normal for early June.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 105 PM CDT Sat May 28 2016

Storms have begun to develop ahead of next frontal boundary over
far northern MO. Coverage still expected to be spotty so kept
vicinity thunderstorms for taf sites between 19z and 02z Sunday.
Otherwise, VFR conditions outside of storms. South winds around
15kts to veer to the southwest by this evening, then veer to the
west to northwest behind the cold front mid morning on Sunday.

Specifics for KSTL:
Storms have begun to develop ahead of next frontal boundary over
far northern MO. Coverage still expected to be spotty so kept
vicinity thunderstorms for metro area between 22z and 02z Sunday.
Otherwise, VFR conditions outside of storms. South winds around
15kts to veer to the southwest by 02z Sunday, then veer to the
west to northwest behind the cold front 16z Sunday.

Byrd

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 28, 3:42 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT SAT MAY 28 2016

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO-
SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
342 PM CDT SAT MAY 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS. A FEW STORMS MAY BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY ACROSS
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS DURING THE EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

GKS

In the hours before

Local storm report, May 28, 5:13 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             3 NW JAPAN              38.27N  91.35W
05/28/2016  E0.50 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

BYRD
Special weather statement, May 28, 5:41 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT MAY 28 2016

ILZ098-MOZ036-052-282330-
CALHOUN IL-PIKE MO-LINCOLN MO-
541 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALHOUN COUNTY IN
SOUTHWESTERN ILLINOIS...SOUTHEASTERN PIKE COUNTY IN NORTHEASTERN
MISSOURI AND NORTHEASTERN LINCOLN COUNTIES IN EAST CENTRAL MISSOURI
UNTIL 630 PM CDT...

AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELSBERRY...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELSBERRY...HARDIN...KAMPSVILLE...HAMBURG...ANNADA...MOZIER...
NEW HOPE AND MICHAEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3934 9062 3933 9061 3929 9060 3928 9061
      3926 9061 3920 9059 3916 9062 3903 9088
      3914 9100 3939 9070
TIME...MOT...LOC 2241Z 224DEG 16KT 3914 9085

CARNEY
Special weather statement, May 28, 5:43 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT SAT MAY 28 2016

MOZ051-052-059-060-062-282330-
MONTGOMERY MO-GASCONADE MO-FRANKLIN MO-WARREN MO-LINCOLN MO-
543 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY...
NORTHEASTERN GASCONADE...NORTHWESTERN FRANKLIN...SOUTHWESTERN LINCOLN
AND WARREN COUNTIES UNTIL 630 PM CDT...

AT 543 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HERMANN...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...WARRENTON...WRIGHT CITY...HERMANN...MOSCOW MILLS...
JONESBURG...TRUESDALE...HAWK POINT...INNSBROOK...BERGER...
TRUXTON AND MCKITTRICK.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN EXITS 183 AND 200.

THIS ALSO INCLUDES  DEUTSCHHEIM HISTORIC SITE.

LAT...LON 3909 9118 3892 9090 3889 9094 3889 9096
      3887 9096 3860 9129 3870 9147
TIME...MOT...LOC 2243Z 216DEG 22KT 3872 9133

CARNEY
Special weather statement, May 28, 5:58 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT SAT MAY 28 2016

MOZ059-062-072-282345-
GASCONADE MO-FRANKLIN MO-CRAWFORD MO-
558 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GASCONADE...
SOUTHWESTERN FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 645 PM
CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GERALD...ROSEBUD...BEAUFORT...LESLIE...OAK HILL...
NOSER MILL AND JAPAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3853 9133 3835 9107 3809 9149 3812 9153
      3815 9153 3815 9157 3818 9161
TIME...MOT...LOC 2258Z 218DEG 22KT 3818 9150

CARNEY
Local storm report, May 28, 6:44 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 PM CDT SAT MAY 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             2 N EOLIA               39.27N  91.01W
05/28/2016  E0.25 INCH       PIKE               MO   TRAINED SPOTTER

            HAIL SLIGHTLY BIGGER THAN PEA SIZE

&&

GKS
Special weather statement, May 28, 6:58 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
658 PM CDT SAT MAY 28 2016

MOZ059-062-072-073-290045-
GASCONADE MO-FRANKLIN MO-WASHINGTON MO-CRAWFORD MO-
658 PM CDT SAT MAY 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GASCONADE...
SOUTHWESTERN FRANKLIN...NORTHERN CRAWFORD AND NORTHWESTERN WASHINGTON
COUNTIES UNTIL 745 PM CDT...

AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CUBA...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SULLIVAN...CUBA...BOURBON...LEASBURG...MIRAMIGUOA PARK...ST. CLOUD...
OAK HILL...JAPAN AND STANTON.

THIS INCLUDES INTERSTATE 44 IN MISSOURI BETWEEN EXITS 210 AND 230.

THIS ALSO INCLUDES  MERAMEC STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3807 9151 3822 9154 3840 9106 3811 9097
TIME...MOT...LOC 2358Z 254DEG 19KT 3816 9142

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:03 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade42 min
May 28, 7:43 PM CDTRiver Flood WarningLSXLewis42 hr
May 28, 8:20 PM CDTFlash Flood WarningLSXCrawford, Franklin, Gasconade3 hr
May 28, 8:24 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Washington51 min
May 28, 9:06 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Washington39 min
May 28, 9:44 PM CDTSpecial Weather StatementLSXJefferson46 min
May 29, 10:52 AM CDTRiver Flood WarningLSXPerry, Sainte Genevieve6 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.